Nonlinear Differential Equations and Applications NoDEA

, Volume 2, Issue 4, pp 553–572

Variational methods for indefinite superlinear homogeneous elliptic problems

Authors

  • Henri Berestycki
    • Dept. de Math. et Info.Ecole Normale Supérieure URA 762
  • Italo Capuzzo-Dolcetta
    • Dipartimento di MatematicaUniversità di Roma “La Sapienza”
  • Louis Nirenberg
    • Courant Institute of Math. Sci.NYU
Article

DOI: 10.1007/BF01210623

Cite this article as:
Berestycki, H., Capuzzo-Dolcetta, I. & Nirenberg, L. NoDEA (1995) 2: 553. doi:10.1007/BF01210623

Copyright information

© Birkhäuser Verlag 1995